Ask a Pharmacist Expert Forum
bleeding after mirena removal
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
bleeding after mirena removal
i removed my iud myself yesterday. i know its not a good idea, but considering im deathly afraid of gynos i think it was the route for me.  i spotted all the day of removal, and woke up this morning (day two of removal) and had some heavier spotting. it is bright red with some small clots (all tissue) and i wanted to know if this is a normal occurance after removal of an iud, and how long i can exspect it to continue?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
4475871 tn?1355180944
Your symptoms appear to be consistent with many women after IUD removal, and it is common to experience bleeding and/ or some mild or moderate pain. The time required for the bleeding to end varies from woman to woman, but I would recommend for you to consult with your doctor if it extends past a week. Also, you should monitor closely for changes in bleeding patterns. If the bleeding is very heavy, you may want to schedule an appointment with a gynecologist to verify the IUD was removed appropriately. Heavy bleeding could potentially indicate damage to the uterus during removal.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now